# SDR REXA201100075

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 14,455 hours, 12,152 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LEVEL AT 7000 ON DOWNWIND FOR RUNWAY 22R KDTW.  RECEIVED COCKPIT INDICATION OF SMOKE IN LAVATORY.  PM CONTACTED F/A & REQUESTED INSPECTION OF LAVATORY AREA.  F/A REPORTED ACTIVATION OF LAVATORY SMOKE ALARM, "SOME SMOKE IN CABIN" BUT NO APPARENT HEAT ANYWHERE IN LAVATORY AREA.  PULLED CIRCUIT BREAKERS PER QRH, CONTACTED F/A TO ASSESS CABIN SITUATION.  F/A REPORTED THAT SMOKE WAS NOT INCREASING AND THAT SHE HAD AGAIN CHECKED THE LAVATORY AREA FOR SIGNS OF HEAT AND FOUND NONE.  AT OUTER MARKER F/A REPORTED THAT SMOKE WAS DISSIPATING AND NO HEAT IN LAVATORY AREA WAS DETECTED.  NORMAL LANDING AND TAXI TO GATE.
